Expand icon Search icon File icon file Download

Items where Author is "Farooq, Muhammad"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Monograph
Number of items: 3.


Farooq, Muhammad and Salhi, Abdellah (2014) A Switching Approach to Avoid Breakdown in Lanczos-Type Algorithms. Applied Mathematics & Information Sciences, 8 (5). pp. 2161-2169. DOI https://doi.org/10.12785/amis/080509

Farooq, Muhammad and Salhi, Abdellah (2011) IMPROVING THE SOLVABILITY OF ILL-CONDITIONED SYSTEMS OF LINEAR EQUATIONS BY REDUCING THE CONDITION NUMBER OF THEIR MATRICES. Journal of the Korean Mathematical Society, 48 (5). pp. 939-952. DOI https://doi.org/10.4134/jkms.2011.48.5.939


Ullah, Saif and Farooq, Muhammad and Salhi, Abdellah (2014) An alternative derivation of a new Lanczos-type algorithm for systems of linear equations. UNSPECIFIED. UNSPECIFIED.

This list was generated on Fri Jun 9 19:06:38 2023 BST.